# SDR SWIA200922692

- Difficulty date: September 20, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 16,124 hours, 10,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 EMERGENCY FLOODLIGHT INOP.  (FLT 6521)  REMOVED AND REPLACED NR 5 EMERGENCY FLOOD LIGHT BULB.
